(Natural News) Social media giant Facebook censored a British man for posting a picture of a blood clot the size of a baseball. The clot on his arm developed after he was injected with the AstraZeneca Wuhan coronavirus (COVID-19) vaccine.
Mark Ruston was one of many Britons who took the AstraZeneca adenoviral COVID-19 vaccine. He was prioritized for the shots due to his kidney issues that required dialysis, and the fact that he underwent a kidney transplant. But Ruston reported feeling ill as soon as he received the first AstraZeneca vaccine dose, adding that experience “wasn’t pleasant.”
He received the second vaccine dose despite assurances by nephrologists that it was safe, but also reported serious reaction. Ruston reported patchy vision, severe headaches and an inability to generate body heat to warm himself up for three months. He added that a “foul-smelling discharge” also leaked from his nose for more than four months.
Around the third quarter of 2021, a blood clot was discovered in Ruston’s left leg. Timely administration of blood thinners managed to dissolve the clot before any further damage was done.
However, the Briton woke up on the morning of Jan. 16, 2022 in pain. “It felt like razor blazes were being repeatedly dragged through my left arm,” he wrote in a post. Given that it was a Sunday and no doctors were available, Ruston called for medical treatment on the morning of Jan. 17. Doctors did not attend to him for more than 18 hours despite the skin on his wrist already bruising and swelling.
Ruston was diagnosed with arteriovenous fistula thrombosis – which refers to a blood clot that forms in the location where dialysis machine tubes are connected to the blood vessels. It was only on the afternoon of Jan. 18 that he went under the knife to have the clots removed. He discharged himself from the hospital after the affected part was stitched up.
“This is my second blood clot in a few months,” he wrote in Jan. 20 Facebook post. (Related: New research points to link between AstraZeneca vaccine and blood clots.)
Facebook treating Ruston’s vaccine injuries as “misinformation”
Ruston’s woes did not end after his Jan. 18 surgery, however. A few day after the blood clot on his arm was removed, doctors discovered four more clots in his arms and chest. He spent three days in the hospital while being intravenously administered the blood thinner heparin – which dissolved the clots.
Soon after, Ruston noticed he was restricted from fully accessing his Facebook account. He also received a three-day suspension for “going against [Facebook’s] standards for misinformation.” While his account was eventually restored, Ruston took it as a learning experience by avoiding certain words related to his experience.
The Briton initially admitted to falling for the propaganda at the start of the COVID-19 pandemic. But following his experience, Ruston has now dedicated himself to warning as many people as possible not to make the same mistake as he did.
“I will not let them come near me with any future boosters and jabs. I am bored of the whole thing now and I will not comply with any of it,” said Ruston.
While Ruston managed to survive and even tell his tale on Facebook, others were not so lucky. Two mothers in the United Kingdom – 35-year-old Alpa Tailor and 47-year-old Lucy Taberer – both died of blood clots that developed after they were injected with the AstraZeneca vaccine.
Tailor got her first COVID-19 vaccine dose in March 2021, but suffered stroke-like symptoms soon after. She was rushed to a hospital on April 8, 2021 where she was quickly diagnosed with vaccine-induced thrombocytopenia and thrombosis – blood clots and low platelet count. Despite an optimistic prognosis, the mother of two suffered from brain hemorrhaging and died soon after.
Meanwhile, Taberer fell seriously ill after getting vaccinated in March 2021. Initially experiencing mild side effects, her condition worsened and she eventually died in the hospital 22 days after getting the shot. An autopsy found that the mother of three suffered from cerebral venous sinus thrombosis – clots that form at the blood vessels near the brain.
More related stories:
Watch the video below of Del Bigtree and Jeffery Jaxen talking about European countries eschewing the AstraZeneca vaccine because of the blood clots.
This video is from The HighWire with Del Bigtree channel on Brighteon.com.
VaccineDamage.news has more about blood clots caused by the AstraZeneca COVID-19 vaccine.
- Funeral director finds bizarre, rubbery blood clots in bodies of the vaccinated
- ACT OF WAR: Thanks to covid “vaccines,” the military’s cancer rate has more than TRIPLED
- Pfizer sweeps in to control the FDA and facilitate sweeping redactions of the court-ordered disclosure of their vaccine injury data
- CDC sends notice after pharmacies RESIST order to give the immunocompromised a fourth COVID-19 vaccine dose